# SDR DALA14021030954

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 63,543 hours, 47,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS AT ROWS 11-20 AND 27 & AFT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND OPS CHECKED GOOD.
